# SDR UPS07849627

- Difficulty date: March 24, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 97549441
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STEEL DOUBLER FROM C-3(C-PIT) DOOR JAMB LWR FWD CORNER AND REPAIR PER DC8 SRM 53-2-0, FIG 22 AND/OR DWG SRO8530019.  REPAIRED DOOR CORNER IAW SAA EA 008-5310-01-A0755.
